# SDR UALA2013040102095

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXT FUSELAGE REPAIR FROM BS 550- 630 FROM STR 13-20L.  CREASE BEAM OTBD ANGEL AFT OF BS 560,STR 17L FOUND DAMAGED. ACCOMPLISHED SPLICE REPAIR ON CREASE BEAM PER ECRA 5330-04490 REV A.   MAJOR REPAIR.
